# SDR ABXA9900558

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912156193
- Condition: Corroded
- Location: Ws 111.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING UPPER TRAILING EDGE PANEL AT STATION XRS 111.500.  REPLACED PANEL IAW DC9 SRM 51-30-1 AND 51-10-4.
